# SDR UALA2009031000694

- Difficulty date: March 2, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 76,304 hours, 12,360 cycles
- Engine: Pwa PW4060
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTNING STRIKE EXIT DAMAGE ON RUDDER TRAILING EDGE.  DAMAGE IS LOCATED APPROXIMATELY 8 FEET UP FROM LOWER EDGE.  DAMAGE IS A SEMI CIRCULAR DELAMINATED ARE MEASURING 2 INCH BY 1.25 INCH, CONTAINED IN CENTER IS A .75 BY 1.25 INCH AREA OF EXPOSED AND DAMAGED PLIES.  DAMAGE DOES NOT PENETRATE THROUGH TO OTHER SIDE, BUT HAS A FASTENER IN THE CENTER OF THE DAMAGED AREA.  REPAIRED RUDDER EDGE, PRIMED.
